# SDR SWAA2024030860164

- Difficulty date: March 7, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 53,787 hours, 28,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Row 9abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BIN LIGHT INOP AT SEAT ROW 9CBA<[01] ADJUSTED LIGHT ASSEMBLY AND RELAMPED EMERGENCY BIN LIGHT AT SEAT ROW 9CBA AND PERFORMED GOOD OERATIONAL TEST PER AMM 33-51-03-960-801.;[02] VERIFIED CORRECTIVE ACTIONS STEP 1.
